| Model Number |
1012449-12 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a 90% stenosed lesion in left anterior descending artery.The 3.00x12mm nc trek balloon dilatation catheter (bdc) was used in a procedure and a leak was detected at the shaft about 10cm near the balloon.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported complaint.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.